Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Heavy head pulsing on the left side causing pressure on left ear, numbness in right foot, on BP medicines. Relief measures?

dear sir i am feeling heavy head pulsing in the left side only just like a high blood pressure in the vein becuase of this pressure my left side ear is also feel big pressure. 2. another problem in my right side foot from middle outer side is feeling that peace of foot of foot is sleeping may be due to not properly blood flow and i use olive oil on this area and bablin capsule ,pain killer jel but still in problem please suggest me what have to do while for head i am using blood pressure medician ( inderal ) propranolol tablets 10 mg 1+1 .sir plz.
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  224
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
good morning, regarding ur headache and ear pain, u may be having a sinusitis or a middle ear infection, so consult an ENT specialist or a general practitioner to look into ur problem at the same time get ur blood pressure checked on a regular basis. regarding ur numbness in the foot u may have to get ur blood sugars checked to rule out peripheral neuropathy and also take an orthopaedician opinion.
Answered: Mon, 15 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor